Two optimal algorithms for finding bi-directional shortest path design problem in a block layout

Hamzeei, M. and Zanjirani Farahani, R. (2007) Two optimal algorithms for finding bi-directional shortest path design problem in a block layout. Journal of Industrial Engineering International, 4(3), pp. 24-34. ISSN (print) 1735-5702

Full text not available from this archive.
Item Type: Article
Research Area: Business and management studies
Mechanical, aeronautical and manufacturing engineering
Applied mathematics
Faculty, School or Research Centre: Faculty of Business and Law
Faculty of Business and Law > Kingston Business School (Informatics and Operations Management) (until July 2013)
Depositing User: Reza Zanjirani Farahani
Date Deposited: 05 Apr 2011 07:22
Last Modified: 05 Apr 2011 07:22
URI: http://eprints.kingston.ac.uk/id/eprint/18459

Actions (Repository Editors)

Item Control Page Item Control Page